# SDR UPS05444403

- Difficulty date: April 6, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1R MED CUTOUT BS 488 FRAME AT DOOR STOP NR 1 AREA FOUND CRACK AT FRAME FWD DOUBLER 1/2 INCH LONG EXTEND BEYOND DOOR STOP FTG AND CRACK AT WEB 1 EA HOLE APPROX 1/16 INCH LONG.  CRACK LENGTH 1/4 INCH AT DOUBLER, 1/16 INCH AT WEB.  M/DECK NR 1R MED CUTOUT BS488 FRAME BETWEEN STR 23 TO STR 30.  REPAIRED AS PER SRM 53-10-04 FIG 92.
